Alert archive / Indiana / Flood Watches in 2008

Flood Watch 2, NWS Indianapolis, IN

February 4, 200839 counties in Indiana

NWS Indianapolis, IN issued this flood watch at Feb 4, 2008, 3:40 PM EST for 39 counties in Indiana. It took effect at Feb 5, 2008, 7:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2008, 3:40 PM EST (20:40 UTC)
In effect from
Feb 5, 2008, 7:00 AM EST
Expired
Feb 6, 2008, 7:00 AM EST
In force
24 hr
Issued by
NWS Indianapolis, IN
Flood severity
None
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
401 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KIND 042040
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
340 PM EST MON FEB 4 2008

...FLOOD WATCH FOR CENTRAL INDIANA TOMORROW..

.HEAVY RAINFALL OF ONE TO TWO INCHES IS EXPECTED ACROSS CENTRAL
INDIANA TOMORROW. THIS WILL PRODUCE FLOODING ACROSS CENTRAL
INDIANA ON TUESDAY.

INZ021-028>031-035>049-051>057-060>065-067>072-050445-
/O.NEW.KIND.FA.A.0002.080205T1200Z-080206T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
340 PM EST MON FEB 4 2008

...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF INDIANA...INCLUDING THE FOLLOWING 
  AREAS...BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...
  CLINTON...DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...
  HAMILTON...HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...
  JENNINGS...JOHNSON...KNOX...LAWRENCE...MADISON...MARION...
  MARTIN...MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...
  PUTNAM...RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...
  TIPTON...VERMILLION...VIGO AND WARREN.

* FROM TUESDAY MORNING THROUGH TUESDAY EVENING

* AS MUCH AS ONE TO TWO INCHES OF RAINFALL IS EXPECTED TO FALL
  ACROSS CENTRAL INDIANA TOMORROW. THIS WILL FALL ON PARTIALLY
  FROZEN GROUND WHICH MEANS THAT MUCH OF THE RAIN WILL NOT BE ABLE
  TO SOAK INTO THE GROUND AND WILL CREATE AREAS OF FLOODING.


A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

JOHNSON
2 follow-up statements
000 
WGUS63 KIND 050306
FFAIND

FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1006 PM EST MON FEB 4 2008

...FLOOD WATCH FOR CENTRAL INDIANA TOMORROW..

.HEAVY RAINFALL OF ONE TO LOCALLY THREE INCHES IS EXPECTED ACROSS
CENTRAL INDIANA TOMORROW. THIS WILL PRODUCE FLOODING ACROSS CENTRAL
INDIANA ON TUESDAY.

INZ021-028>031-035>049-051>057-060>065-067>072-051100-
/O.CON.KIND.FA.A.0002.080205T1200Z-080206T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1006 PM EST MON FEB 4 2008

...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM EST TUESDAY THROUGH
TUESDAY EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...
  BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON...
  DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON...
  HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS...
  JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN...
  MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM...
  RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON...
  VERMILLION...VIGO AND WARREN.

* FROM 7 AM EST TUESDAY THROUGH TUESDAY EVENING

* ONE TO LOCALLY THREE INCHES OF RAIN ARE EXPECTED TO FALL ACROSS
  CENTRAL INDIANA TOMORROW. THIS WILL FALL ON PARTIALLY FROZEN
  GROUND WHICH MEANS THAT MUCH OF THE RAIN WILL NOT BE ABLE TO
  SOAK INTO THE GROUND AND WILL CREATE AREAS OF FLOODING.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
000 
WGUS63 KIND 050954
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
454 AM EST TUE FEB 5 2008

...FLOOD WATCH FOR CENTRAL INDIANA TODAY AND TONIGHT..

.HEAVY RAINFALL OF TWO TO LOCALLY OVER THREE INCHES IS EXPECTED
ACROSS CENTRAL INDIANA TODAY AND TONIGHT. THIS WILL PRODUCE FLOODING
ACROSS CENTRAL INDIANA.

INZ021-028>031-035>049-051>057-060>065-067>072-051800-
/O.EXT.KIND.FA.A.0002.080205T1200Z-080206T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
454 AM EST TUE FEB 5 2008

...FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF INDIANA...INCLUDING THE FOLLOWING AREAS...
  BARTHOLOMEW...BOONE...BROWN...CARROLL...CLAY...CLINTON...
  DAVIESS...DECATUR...DELAWARE...FOUNTAIN...GREENE...HAMILTON...
  HANCOCK...HENDRICKS...HENRY...HOWARD...JACKSON...JENNINGS...
  JOHNSON...KNOX...LAWRENCE...MADISON...MARION...MARTIN...
  MONROE...MONTGOMERY...MORGAN...OWEN...PARKE...PUTNAM...
  RANDOLPH...RUSH...SHELBY...SULLIVAN...TIPPECANOE...TIPTON...
  VERMILLION...VIGO AND WARREN.

* THROUGH WEDNESDAY MORNING

* TWO TO LOCALLY OVER THREE INCHES OF RAIN ARE EXPECTED TO FALL
  ACROSS CENTRAL INDIANA TODAY AND TONIGHT. THIS WILL FALL ON
  PARTIALLY FROZEN GROUND WHICH MEANS THAT MUCH OF THE RAIN WILL
  NOT BE ABLE TO SOAK INTO THE GROUND AND WILL CREATE AREAS OF
  FLOODING. IN ADDITION MODERATE RIVER FLOODING IS POSSIBLE WHICH
  COULD EXTEND THROUGHOUT THE REMAINDER OF THE WEEK AND BEYOND.


A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flood watch went out at Feb 4, 3:35 PM EST, 5 minutes earlier.

Area forecast discussion, Feb 4, 3:35 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 PM EST MON FEB 4 2008

.DISCUSSION

ORECAST FOCUS ON POTENTIAL MAJOR SEVERE OUTBREAK TOMORROW.

THE SURFACE MAP THIS AFTERNOON SHOWS LOW PRESSURE IN NORTHWEST
MISSOURI. A WARM FRONT EXTENDS EASTWARD FROM THIS FRONT THROUGH
CENTRAL ILLINOIS AND TO NORTH CENTRAL INDIANA. ALOFT AT H5 THERE
IS A BROAD TROUGH OVER THE SOUTHWESTERN CONUS...AND A STRONG RIDGE
OVER FLORIDA.

THE MODELS WERE SIMILAR ENOUGH TO USE A BLENDED SOLUTION.

IN THE SHORT TERM...THE DENSE FOG ADVISORY IS SET TO EXPIRE AT 4
PM. IT APPEARS THAT IT MAY NEED TO BE EXTENDED IN THE NORTHWEST
AREAS OF THE FA WHERE VSBYS REMAIN BELOW 1/4SM. OTHERWISE JUST
MENTION PATCHY FOG. OVERNIGHT TONIGHT THE LOW WILL MOVE EAST AND
PUSH THE COLD FRONT NEAR INDIANA. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP THIS EVENING AND MOVE UP ALONG THE FRONT AND
BRING A GOOD CHANCE OF RAIN TO THE AREA TONIGHT. WITH DEWPOINTS IN
THE 50S THERE WILL NOT BE MUCH ROOM FOR THE TEMPERATURES TO FALL
TONIGHT. WILL EXPECT STEADY OR RISING TEMPERATURES OVERNIGHT.

TOMORROW WILL BE A VERY ACTIVE DAY. THE TROUGH WILL EXIT THE
MOUNTAINS AND INTO THE PLAINS. THE SOUNDINGS LOOK VERY CONDUCIVE
FOR SEVERE WEATHER AND HEAVY RAIN. SOUTH OF THE WARM FRONT
TEMPERATURES WILL APPROACH 70 AND DEWPOINTS INTO THE UPPER 50S TO
NEAR 60 AND THIS WILL PRODUCE SOME WEAK TO MODERATE SURFACE
INSTABILITY TOMORROW.

SOUNDINGS ALSO SHOW A WELL TURNED HODOGRAPH AND RESULTING HIGH
SRH VALUES. WINDS ALOFT WILL BE APPRAOCHING 80KTS AT 500 MB...AND
WET BULB ZERO VALUES WILL BE IN THE SWEET SPOT OF AROUND 9-11KFT
AS WELL. SO THE THREATS WILL BE MULTIPLE FROM THIS EVENT...AND
SUPERCELL DEVELOPMENT COULD BE POSSIBLE IN THE WARM SECTOR. THESE
WILL POTENTIALLY BE TORNADIC GIVEN THE VERY GOOD HODOGRAPH...AND
THERE WILL BE A SECOND ENHANCED AREA OF TORNADIC THREAT NEAR THE
SURFACE WARM FRONT. THE SPC OUTLOOK SHOWS A MODERATE RISK IN THE
FAR SOUTHERN TIERS OF COUNTIES TOMORROW AND THIS LOOKS REASONABLE.
WILL PLAN TO HIGHLIGHT THIS IN THE HWO AND OTHER PRODUCTS.

THE PRECIPITABLE WATER VALUES WILL BE APPROACHING 300 PERCENT OF
CLIMATOLOGICAL NORMAL FOR THIS TIME OF YEAR. THIS WILL ALSO MAKE
POTENTIAL FLOODING AN ISSUE. SO WILL ISSUE A FLOOD WATCH SINCE THE
FORECASTED QPF IS WELL IN EXCESS OF FFG VALUES.

EXTENDED THERE WILL BE COOLER AIR COMING IN ON WEDNESDAY BUT
LIKELY TOO LATE FOR ANY SIGNIFICANT SNOWFALL. THEN IT WILL STAY
SEASONABLY COOL WITH A BROAD TROUGH OVER THE AREA. SOME HINTING OF
COLDER AIR RETURNING BY LATE THIS WEEKEND.

&&

.AVIATION...
DISCUSSION FOR 18Z TAFS.

TAFS WILL START OUT WITH LIFR CONDITIONS. A WARM FRONT EXTENDS
ACROSS CENTRAL INDIANA. THIS WILL ONLY MOVE TO N CENTRAL INDIANA
THIS EVENING. WARM AND MOIST AIR MOVING OVER COLD GROUND HAS CAUSED
DENSE FOG TO DEVELOP. THE LIFR CONDITIONS IN FOG WILL CONTINUE IN
THE IND...LAF AND HUF AREAS UNTIL 21Z. THEY WILL ONLY IMPROVE TO IFR
AT THAT TIME. THERE WILL ALSO BE SOME ISOLATED SHOWERS. THE
CONDITIONS IN THOSE AREAS WILL NOT IMPROVE TO MVFR UNTIL 13Z.
IN THE BMG AREA THE VISIBILITIES WILL CONDITIONS WILL BECOME MVFR BY
22Z WITH SCATTERED SHOWERS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
INZ021-028>031-035>049-051>057-060>065-067>072.

DENSE FOG ADVISORY UNTIL 7 PM EST THIS EVENING FOR INZ021-
028>031-035>049.

&&

PUBLIC...JOHNSON
AVIATION...SH
Hazardous weather outlook, Feb 4, 12:15 PM EST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1215 PM EST MON FEB 4 2008

INZ021-028>031-035-036-038-043-044-051715-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
TIPTON-VERMILLION-PARKE-
1215 PM EST MON FEB 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DENSE FOG ADVISORY UNTIL 4 PM. AREAS OF FOG TODAY WITH
VISIBILITIES ONE QUARTER MILE OR LESS. THERE IS A CHANCE OF
THUNDERSTORMS LATE TONIGHT. A FEW OF THESE COULD PRODUCE HEAVY
RAINFALL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAVY RAINFALL IS LIKELY TUESDAY AND TUESDAY NIGHT. FLOOD
WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE WABASH RIVER LATER
THIS WEEK. IN ADDITION THERE IS A CHANCE OF THUNDERSTORMS ON
TUESDAY AND A FEW OF THESE MAY PRODUCE GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ037-039>042-045>049-051>057-051715-
BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-
HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-
1215 PM EST MON FEB 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DENSE FOG ADVISORY UNTIL 4 PM. AREAS OF FOG TODAY WITH
VISIBILITIES ONE QUARTER MILE OR LESS. THERE IS A CHANCE OF
THUNDERSTORMS LATE TONIGHT. A FEW OF THESE COULD PRODUCE HEAVY
RAINFALL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAVY RAINFALL IS LIKELY TUESDAY AND TUESDAY NIGHT. FLOOD
WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE WHITE AND WABASH
RIVERS LATER THIS WEEK. IN ADDITION...THERE IS A SLIGHT RISK OF
SEVERE WEATHER ON TUESDAY WITH THE MAIN THREAT BEING HEAVY
RAINFALL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ON TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ062>065-071-072-051715-
MONROE-BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
1215 PM EST MON FEB 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS LATER TONIGHT. A FEW OF THESE
COULD PRODUCE HEAVY RAINFALL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAVY RAINFALL IS LIKELY TUESDAY AND TUESDAY NIGHT. FLOOD
WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE WHITE AND WABASH
RIVERS LATER THIS WEEK. IN ADDITION...THERE IS A SLIGHT RISK OF
SEVERE WEATHER ON TUESDAY WITH THE MAIN THREAT BEING HEAVY
RAINFALL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ON TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-061-067>070-051715-
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-
1215 PM EST MON FEB 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS LATER TONIGHT. A FEW OF THESE
STORMS MAY PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL IS LIKELY TUESDAY AND TUESDAY NIGHT. FLOOD
WARNINGS HAVE BEEN ISSUED FOR PORTIONS OF THE WHITE AND WABASH
RIVERS LATER THIS WEEK. IN ADDITION...THERE IS A SLIGHT RISK OF
SEVERE WEATHER ON TUESDAY WITH THE MAIN THREAT BEING HEAVY
RAINFALL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ON TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

HAINES

In the hours before

Local storm report, Feb 4, 9:50 AM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
950 AM EST MON FEB 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     8 ENE DANVILLE          39.81N 86.38W
01/29/2008                   HENDRICKS          IN   NWS STORM SURVEY

            WINDS ESTIMATED AT 100 MPH CAUSED SIGNIFICANT DAMAGE TO
            10 HOMES AND MINOR DAMAGE TO NEARLY 50 HOMES NEAR COUNTY
            ROAD 800 EAST AND 100 NORTH ALONG CAPTAIN DRIVE.

0720 PM     TORNADO          SPEEDWAY                39.79N 86.25W
01/29/2008                   MARION             IN   NWS STORM SURVEY

            AN EF1 TORNADO DAMAGED APARTMENT BUILDINGS AND VEHICLES
            AT CRAWFORDSVILLE ROAD, INTERSTATE 465 AND WATERFRONT
            PARKWAY WEST. WINDS ESTIMATED AT 105 MPH.

0721 PM     TSTM WND DMG     SPEEDWAY                39.79N 86.25W
01/29/2008                   MARION             IN   NWS STORM SURVEY

            THUNDERSTORM WINDS ESTIMATED AT 85 MPH PUSHED A GARAGE
            OFF ITS FOUNDATION AND DAMAGED SEVERAL ADJACENT HOMES.

0725 PM     TSTM WND DMG     7 NW INDIANAPOLIS       39.85N 86.24W
01/29/2008                   MARION             IN   NWS STORM SURVEY

            THUNDERSTORM WINDS KNOCKED DOWN NUMEROUS TREES IN THE
            VICINITY OF 44TH STREET AND NORTH KESSLER BLVD.

&&

DTUCEK
Local storm report, Feb 4, 9:55 AM EST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
955 AM EST MON FEB 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     VINCENNES               38.68N 87.51W
01/29/2008                   KNOX               IN   TRAINED SPOTTER

            THUNDERSTORM WINDS KNOCKED DOWN NUMEROUS TREES AND CAUSED
            MINOR DAMAGE TO NEARBY BUILDINGS.

&&

ASHIPE

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 4:31 AM ESTDense Fog AdvisoryINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more18 hr
Feb 4, 11:18 AM ESTRiver Flood WarningINDParke, Vermillion, Vigo18 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDKnox22 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDKnox23 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDGibson, Knox, Posey19 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDJackson, Lawrence, Washington7 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDLawrence, Martin10 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDLawrence, Martin10 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDLawrence, Martin10 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDMarion, Morgan6 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDMorgan, Owen7 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDMorgan, Owen7 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDGreene, Owen8 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDDaviess, Greene, Knox10 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike11 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike13 days
Feb 4, 11:18 AM ESTRiver Flood WarningINDGibson, Knox15 days
Feb 4, 11:24 AM ESTRiver Flood AdvisoryINDBartholomew, Jackson23 hr
Feb 4, 11:24 AM ESTRiver Flood AdvisoryINDMontgomery, Parke28 hr
Feb 4, 11:24 AM ESTRiver Flood AdvisoryINDDelaware, Madison31 hr
Feb 4, 11:24 AM ESTRiver Flood AdvisoryINDHamilton, Madison23 hr
Feb 4, 11:24 AM ESTRiver Flood AdvisoryINDHamilton, Marion23 hr
Feb 4, 11:24 AM ESTRiver Flood AdvisoryINDMarion, Morgan23 hr
Feb 4, 11:24 AM ESTRiver Flood AdvisoryINDMarion, Morgan31 hr
Feb 4, 11:24 AM ESTRiver Flood AdvisoryINDShelby23 hr
Feb 4, 11:24 AM ESTRiver Flood AdvisoryINDJackson, Jennings, Washington23 hr
Feb 4, 11:24 AM ESTRiver Flood AdvisoryINDClay, Greene24 hr
Feb 4, 12:21 PM ESTRiver Flood AdvisoryINDCarroll, Tippecanoe, White18 hr

Nearby

Flood Watches in Indiana, 2008Every flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.